# SDR HYIA20160323003

- Difficulty date: March 18, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N6879R
- Make and model: Cessna 402C
- Aircraft serial: C4020611
- Aircraft time: 32,619 hours, 29,227 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 51411451
- Condition: Broken
- Location: Gear Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED GEAR DOOR RIPPED OFF UPON EXTENSION.  THE DOOR LINK WAS FOUND BROKEN AT THE ADJUSTMENT NUT ON THE DOOR SIDE.  REMOVED THE REMAINDER OF GEAR DOOR & INSTALLED REPLACEMENT DOOR.
